# SDR HNAA2025100600677

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 44,054 hours, 44,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013837
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH PAX EMERGENCY EXIT LATCH LIGHT PANEL INOPERATIVE.  R & R PANEL IAW AMM3-50-14.
